This work was done while the author was a visitor at Carnegie Mellon University, Pittsburgh.
Laplace approximations to posterior moments and marginal distributions on circles, spheres, and cylinders
Article first published online: 18 DEC 2008
Copyright © 1991 Statistical Society of Canada
Canadian Journal of Statistics
Volume 19, Issue 1, pages 67–77, March 1991
How to Cite
Bagchi, P. and Kadane, J. B. (1991), Laplace approximations to posterior moments and marginal distributions on circles, spheres, and cylinders. Can J Statistics, 19: 67–77. doi: 10.2307/3315537
- Issue published online: 18 DEC 2008
- Article first published online: 18 DEC 2008
- Manuscript Accepted: 30 JUL 1990
- Manuscript Revised: 28 FEB 1990
- Manuscript Received: 16 AUG 1989
Vol. 40, Issue 4, 770–771, Article first published online: 15 NOV 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!